# SDR SIMA20161003004

- Difficulty date: October 3, 2016
- Submitted: October 5, 2016
- Operation: Air carrier
- Aircraft: N941LT
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500926
- Aircraft time: 28,560 hours, 24,232 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRE ON EMERGENCY FLOOR LIGHT STRIP BROKEN AT ROW 6A.  R & R EMERGENCY FLOOR LIGHT STRIP AT ROW 6A IAW  AMM 33-50-12 OPS CHECKED GOOD.
